Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Martin boundary in non-Lipschitz domains

Authors: Richard F. Bass and Krzysztof Burdzy
Journal: Trans. Amer. Math. Soc. 337 (1993), 361-378
MSC: Primary 31C35; Secondary 60J45, 60J50
MathSciNet review: 1100692
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Martin boundary with respect to the Laplacian and with respect to uniformly elliptic operators in divergence form can be identified with the Euclidean boundary in $ {C^\gamma }$ domains, where

$\displaystyle \gamma (x) = bx\log \log (1/x)/\log \log \log (1/x),$

$ b$ small. A counterexample shows that this result is very nearly sharp.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31C35, 60J45, 60J50

Retrieve articles in all journals with MSC: 31C35, 60J45, 60J50

Additional Information

PII: S 0002-9947(1993)1100692-9
Keywords: Martin boundary, Martin kernel, harmonic functions, minimal harmonic, divergence form operators, conditioned Brownian motion, $ h$-processes
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia